Prof. Dr. Christof Külske



List of Publications
List of Coauthors

Recent Publications

[86] B. Jahnel, C. Külske, A. Zass, Locality properties for discrete and continuum Widom--Rowlinson models in random environments. Preprint available at arXiv:2311.07146.

[85] L. Coquille, C. Kuelske, A. Le Ny Continuity of the extremal decomposition of the free state for finite-spin models on Cayley trees. Preprint available at arXiv:2310.11101.

[84] F. Henning, C. Külske, N. Schubert, Gibbs Properties of the Bernoulli field on inhomogeneous trees under the removal of isolated sites. Preprint available at arXiv:2304.03102.

[83] A. Abbondandolo, F. Henning, C. Külske, P. Majer, Infinite-volume states with irreducible localization sets for gradient models on trees. Preprint available on arXiv:2302.05398.

[82] L. Coquille, C. Külske, A. Le Ny, Extremal inhomogeneous Gibbs states for SOS-models and finite-spin models on trees. J. Stat. Phys. 190:71, (2023). Article PDF

[81] N. Engler, B. Jahnel, C. Külske, Gibbsianness of locally thinned random fields. Markov Process. Relat. Fields, Volume 28, pp. 185-214, (2022). Article PDF

To Top